Tylenol Extra Strength Acetaminophen Pain Reliever and Fever Reducer Caplets 500mg Perspective: front
Hover to Zoom
Tylenol Extra Strength Acetaminophen Pain Reliever and Fever Reducer Caplets 500mg Perspective: back
Hover to Zoom
Tylenol Extra Strength Acetaminophen Pain Reliever and Fever Reducer Caplets 500mg Perspective: left
Hover to Zoom
Tylenol Extra Strength Acetaminophen Pain Reliever and Fever Reducer Caplets 500mg Perspective: right
Hover to Zoom

Tylenol Extra Strength Acetaminophen Pain Reliever and Fever Reducer Caplets 500mg

UPC: 0030045044909
Purchase Options
Located in Aisle 1

Product Details

Tylenol Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength pain reliever has an excellent safety profile and can be used by adults and children 12 years and older.

  • Tylenol Extra Strength Caplets with 500 mg acetaminophen as pain reliever and fever reducer
  • Provides temporary relief of minor aches and pains and helps reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
  • Relieves common pain symptoms including headache, backache and menstrual cramps
  • Also works as a fever reducer and help provide pain relief for symptoms related to the common cold
  • When used as directed, this extra strength pain reliever has an excellent safety profile
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • From the #1 doctor-recommended brand of pain reliever, experience pain relief with Tylenol